Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/81080


Title: Traveling waves for a diffusive SIR model with delay
Authors: 符聖珍
Fu, Sheng-Chen
Contributors: 應數系
Keywords: SIR model;Traveling wave;Time delay;Upper/lower solution;Schauder fixed point theorem
Date: 2015-09
Issue Date: 2016-02-03 10:15:00 (UTC+8)
Abstract: In this paper, we study traveling waves connecting the infection-free equilibrium state and the endemic equilibrium state for a diffusive SIR model with delay and saturated incidence rate. Since this system does not enjoy the comparison principle, we will use an iteration process to construct a pair of upper and lower solutions. With the aid of the pair of upper and lower solutions, we can apply the Schauder fixed point theorem to construct a family of solutions of the truncated problems, which, via the limiting argument, can generate the traveling wave. Indeed, we show that there exists c⁎>0 such that this system admits a traveling wave solution with speed c iff c≥c⁎.
Relation: Journal of Mathematical Analysis and Applications,435(1),20-37
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.jmaa.2015.09.069
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1-s2.0-S0022247X15008987-main.pdf392KbAdobe PDF392View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing